×

Found 2,608 Documents (Results 1–100)

100
MathJax

An eigenfunction manifold generated by a family of periodic boundary value problems. (English. Russian original) Zbl 07483843

Sb. Math. 212, No. 9, 1208-1227 (2021); translation from Mat. Sb. 212, No. 9, 18-39 (2021).
MSC:  34L40 34L10 34B09
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of the higher-order Schrödinger-type equations with periodic coefficients. (English) Zbl 1479.35064

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 405-426 (2021).
MSC:  35B27 35J30 47D06
PDF BibTeX XML Cite
Full Text: DOI arXiv

The periodic Lieb-Thirring inequality. (English) Zbl 1480.81045

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 135-154 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Existence, decay time and light yield for a reaction-diffusion-drift equation In the continuum physics of scintillators. (English) Zbl 07402449

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 125-137 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mathematical modeling of the rod phototransduction process. (English) Zbl 07402448

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 93-124 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of hyperbolic equations with periodic coefficients in \(\mathbb{R}^d\): sharpness of the results. (English. Russian original) Zbl 1471.35023

St. Petersbg. Math. J. 32, No. 4, 605-703 (2021); translation from Algebra Anal. 32, No. 4, 3-136 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Singularly perturbed boundary value problems. A functional analytic approach. (English) Zbl 1481.35005

Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic differential operators with periodic and oscillating decaying coefficients. (English) Zbl 1466.81018

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 1-24 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Almost periodic solutions of differential equations. (English. Ukrainian original) Zbl 07334172

J. Math. Sci., New York 254, No. 2, 287-304 (2021); translation from Neliniĭni Kolyvannya 22, No. 4, 532-547 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software